# SDR SWAA2017061414356

- Difficulty date: May 17, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT "Z" CHANNEL CORRODED BETWEEN BS 727 TO BS 787.  R&R "Z" CHANNEL IAW SRM.
